Alert archive / Nebraska / Special Weather Statements in 2016
Special Weather Statement, NWS North Platte, NE
NWS North Platte, NE issued this special weather statement at Jul 7, 2016, 12:25 AM CDT for Brown County, Rock County, Nebraska. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2016, 12:25 AM CDT (05:25 UTC)
- Expired
- Jul 7, 2016, 1:15 AM CDT
- In force
- 50 min
- Issued by
- NWS North Platte, NE
Counties Brown County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 107 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2862 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1697 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 28.9
The text
As transmitted.
815
WWUS83 KLBF 070525
SPSLBF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1225 AM CDT THU JUL 7 2016
NEZ008>010-070615-
HOLT NE-BROWN NE-ROCK NE-
1225 AM CDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KEYA PAHA...WESTERN
HOLT...BROWN AND ROCK COUNTIES UNTIL 115 AM CDT...
AT 1225 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR JOHNSTOWN TO 16 MILES
NORTHEAST OF ROSE...AND MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AINSWORTH...BASSETT...ATKINSON...STUART...LONG PINE...NEWPORT...
JOHNSTOWN...AMELIA...ROSE...HOFELD LAKE...ANTELOPE PEAK...
PINE GLEN STATE WILDLIFE REFUGE...SYBRANT...RAVEN...
TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...DUFF...MARIAVILLE...
JONES LAKE...PONY LAKE AND KELLER PARK STATE RECREATION AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 152 AND 206.
HIGHWAY 20 BETWEEN MILE MARKERS 226 AND 291.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4210 9892 4214 9972 4241 10015 4268 10018
4273 9973 4272 9953 4277 9942 4282 9897
TIME...MOT...LOC 0525Z 265DEG 22KT 4262 10016 4234 9930
$$
CDCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Jul 6, 11:40 PM CDT, 45 minutes earlier.
Area forecast discussion, Jul 6, 11:40 PM CDT, 45 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1140 PM CDT WED JUL 6 2016 .SYNOPSIS... Issued at 204 PM CDT Wed Jul 6 2016 Upper air pattern continues a suppressed ridge across the southern conus with nearly zonal flow across the high plains. A trough/low is moving east near the Montana/Canadian border. At the surface a low was analyzed across northeast Wyoming with a warm front/stationary boundary to the southeast across the panhandle of Nebraska then curves east across southern Nebraska. A cold front trails from the low to the southwest. Temps this afternoon under mostly sunny skies have warmed into the mid 80s to the mid 90s, warmest to the southwest of the boundary across southwest Nebraska. && .SHORT TERM...(This evening through Thursday) Issued at 204 PM CDT Wed Jul 6 2016 Complex forecast tonight with a couple of area of concern for thunderstorms. First is the low as it pushes towards the Black Hills. Models in good agreement developing a complex near the hills then tracking the complex to the east southeast. The main uncertainty is how far to the south will the complex develop. At this time it looks likely to impact northern Nebraska and the SPC day 1 outlook update increase part of Nebraska and S Dakota into a moderate risk for severe weather. With good CAPE and 0-6km bulk shear of 50kts plus do not see a problem with storms becoming severe this evening. Winds are a major concern with significant winds gusts of 80 mph or higher possible. Another area will be along the stalled boundary over the panhandle as it drifts east. Models keep the activity more isolated and with less moisture to work with this seems probable. Both hail and winds will be concern with these storms. Radar already showing returns to the north and west and expect this activity to only grow over the late afternoon hours. Overnight, as the main focus shifts east, activity should diminish. Models continue to linger some activity post frontal across northern Nebraska into tomorrow. Will include low pops however not having a high confidence of the activity continuing. Would not be surprised if the morning activity is really just stratus and little shower activity as the better lift is contained to the north in the Dakotas. .LONG TERM...(Thursday night through Wednesday) Issued at 204 PM CDT Wed Jul 6 2016 Models in good agreement in mid and near term and have good confidence in the forecast. Surface high pressure will build into western Nebraska over night with clear skies and light and variable winds on Thursday. Lows in the 50s and 60s. H5 ridge builds back into western Nebraska on Friday as surface high pressure moves east and southerly upslope flow begins. Highs in the 80s. Slight chance pops retained through the evening from southwest into northern Nebraska either side of a highway 61 line. Heating of the day forcing at 700mb and weak low level jet to combine for isolated to widely scattered precipitation. Saturday a warm front will lift to the northeast over western Nebraska and temperatures will rise back into the 90s. Isolated thunderstorms along trough axis through the afternoon over the Nebraska panhandle and spreading east over night as low level jet develops. Sunday afternoon chances increase as upper closed low moves into central Idaho and heights begin to fall over the northern plains. Good moisture advection in southerly flow. Trough will focus thunderstorms over the panhandle through the afternoon and moving east followed by surface cold front Sunday night. Cooler Monday and Tuesday with thunderstorm chances over eastern portions of the forecast area as upper low moves northeast from central Idaho into south central Canada. Highs around 90 on Tuesday. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1140 PM CDT Wed Jul 6 2016 For the KLBF terminal: Thunderstorms will be possible in the vicinity of the terminal for the next few hours. ATTM, the bulk of the activity will be focused just off to the south of the terminal, however, a stray thunderstorm cannot be ruled out. By daybreak broken high clouds around 25000 ft agl will be possible through late morning with clear skies expected thereafter. For the KVTN terminal, expect broken cigs around 15000 ft agl overnight into Thursday morning. By afternoon, skies will clear and remain clear into the evening hours. && .HYDROLOGY... Issued at 204 PM CDT Wed Jul 6 2016 North Platte River at Lewellen dropped a little more this morning to 7.37 feet and have a higher confidence river will remain below the minor flood stage of 7.5 feet. Still could see a slight rise depending on evening rainfall, however forecast keeps level at or below 7.4 feet. Thus the flood advisory was canceled in favor of a river statement for elevated flows but no flooding. && .LBF Watches/Warnings/Advisories... None. && SYNOPSIS...Masek SHORT TERM...Masek LONG TERM...Power AVIATION...Buttler HYDROLOGY...Masek
Hazardous weather outlook, Jul 7, 12:05 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1205 AM CDT THU JUL 7 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-080515- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1205 AM CDT THU JUL 7 2016 /1105 PM MDT WED JUL 6 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE STORMS REMAIN POSSIBLE INTO THE OVERNIGHT ACROSS PORTIONS OF SOUTHWESTERN NEBRASKA INCLUDING FRONTIER COUNTY. ELSEWHERE...STRONG STORMS ARE POSSIBLE AND MAY PRODUCE HEAVY RAIN AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY AND SATURDAY THROUGH TUESDAY. STORM COVERAGE IS EXPECTED TO BE MOSTLY ISOLATED. THE RISK OF SEVERE WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
In the hours before
Special weather statement, Jul 6, 10:07 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1007 PM CDT WED JUL 6 2016
NEZ038-070330-
CUSTER-
1007 PM CDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CUSTER COUNTY...
AT 1006 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF
CALLAWAY... OR 11 MILES SOUTHWEST OF BROKEN BOW...MOVING EAST AT 55
MPH.
WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BROKEN BOW...ANSLEY...MASON CITY...OCONTO...BERWYN...WESTERVILLE...
BLOCK HILL BASIN...BURR OAK...GAVIN SIDING...LODI...CUMRO...
BUCKEYE...
PRESSEY STATE WILDLIFE MANAGEMENT AREA AND INTERSECTION OF HIGHWAY
183 AND CUMRO ROAD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 76 AND 98.
HIGHWAY 2 BETWEEN MILE MARKERS 275 AND 307.
HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN NORTH PLATTE.
LAT...LON 4115 9992 4144 9981 4139 9920 4113 9920
4107 9921
TIME...MOT...LOC 0306Z 277DEG 49KT 4126 9977
ETLocal storm report, Jul 6, 10:12 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1012 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TORNADO 10 SSW HAY SPRINGS 42.55N 102.76W
07/06/2016 SHERIDAN NE 911 CALL CENTER
TORNADO LIFTED.
0418 PM TORNADO 10 SSW HAY SPRINGS 42.55N 102.76W
07/06/2016 SHERIDAN NE 911 CALL CENTER
TORNADO LIFTED AT 1619 LT.
0425 PM HAIL 15 S HAY SPRINGS 42.47N 102.69W
07/06/2016 E1.00 INCH SHERIDAN NE PUBLIC
0435 PM HAIL 8 W ARTHUR 41.57N 101.85W
07/06/2016 M1.25 INCH ARTHUR NE TRAINED SPOTTER
0442 PM HAIL 22 N LAKESIDE 42.38N 102.46W
07/06/2016 E1.00 INCH SHERIDAN NE PUBLIC
0442 PM HAIL 5 SW ARTHUR 41.52N 101.76W
07/06/2016 M1.00 INCH ARTHUR NE PUBLIC
0506 PM HAIL 10 SW ARTHUR 41.47N 101.83W
07/06/2016 E1.00 INCH ARTHUR NE PUBLIC
0509 PM HAIL 6 WSW ARTHUR 41.54N 101.80W
07/06/2016 E0.88 INCH ARTHUR NE PUBLIC
0509 PM HAIL 8 W ARTHUR 41.57N 101.85W
07/06/2016 E0.50 INCH ARTHUR NE PUBLIC
0520 PM HAIL 3 SW ARTHUR 41.54N 101.73W
07/06/2016 E0.88 INCH ARTHUR NE PUBLIC
0527 PM HAIL 3 SSW ARTHUR 41.53N 101.71W
07/06/2016 E0.88 INCH ARTHUR NE PUBLIC
0547 PM HAIL 10 NNW HAY SPRINGS 42.82N 102.76W
07/06/2016 E0.88 INCH SHERIDAN NE PUBLIC
0550 PM FUNNEL CLOUD 20 NW ASHBY 42.23N 102.21W
07/06/2016 SHERIDAN NE TRAINED SPOTTER
TRAINED SPOTTER...LOCATED 5 MILES NORTH OF ASHBY...AND
LOOKING NORTHWEST INTO SOUTHEASTERN SHERIDAN
COUNTY...REPORTS A FUNNEL CLOUD.
0556 PM TORNADO 10 NNE ELLSWORTH 42.19N 102.21W
07/06/2016 SHERIDAN NE TRAINED SPOTTER
REPORTS OF A LARGE TORNADO CURRENTLY ON THE GROUND ACROSS
SOUTHEASTERN SHERIDAN COUNTY.
0620 PM TORNADO 9 NNW ASHBY 42.15N 102.00W
07/06/2016 CHERRY NE TRAINED SPOTTER
MULTIPLE VORTEX TORNADO...SHORTLY BEFORE BECOMING RAIN
WRAPPED.
0627 PM TSTM WND GST 7 E MERRITT RESERVOIR D 42.65N 100.73W
07/06/2016 E60.00 MPH CHERRY NE PUBLIC
0652 PM FUNNEL CLOUD 10 N HYANNIS 42.15N 101.76W
07/06/2016 CHERRY NE TRAINED SPOTTER
0658 PM TSTM WND GST 1 SSE VALENTINE 42.86N 100.54W
07/06/2016 M58.00 MPH CHERRY NE ASOS
0703 PM FUNNEL CLOUD 15 NE HYANNIS 42.15N 101.55W
07/06/2016 CHERRY NE TRAINED SPOTTER
0735 PM HAIL 7 ESE ARTHUR 41.53N 101.57W
07/06/2016 E1.75 INCH ARTHUR NE PUBLIC
0744 PM TSTM WND GST 2 SE SPRINGVIEW 42.80N 99.72W
07/06/2016 E60.00 MPH KEYA PAHA NE PUBLIC
0755 PM TORNADO 15 SE ARTHUR 41.42N 101.49W
07/06/2016 ARTHUR NE TRAINED SPOTTER
ESTIMATED LOCATION.
0800 PM HAIL 4 NE SUTHERLAND 41.20N 101.07W
07/06/2016 M1.75 INCH LINCOLN NE PUBLIC
0808 PM TORNADO 15 SW TRYON 41.40N 101.15W
07/06/2016 MCPHERSON NE TRAINED SPOTTER
0811 PM TSTM WND GST 12 N STUART 42.77N 99.14W
07/06/2016 E60.00 MPH HOLT NE PUBLIC
0815 PM TSTM WND GST 7 N TRYON 41.66N 100.94W
07/06/2016 E70.00 MPH MCPHERSON NE PUBLIC
HAIL INCH HAIL WITH THE WIND.
0845 PM TSTM WND GST SUTHERLAND 41.16N 101.13W
07/06/2016 E60.00 MPH LINCOLN NE PUBLIC
0845 PM HAIL 2 N NORTH PLATTE 41.16N 100.77W
07/06/2016 M1.00 INCH LINCOLN NE AMATEUR RADIO
0845 PM HAIL 11 NNE HERSHEY 41.31N 100.92W
07/06/2016 M1.75 INCH LINCOLN NE FIRE DEPT/RESCUE
0905 PM TSTM WND GST 5 N NORTH PLATTE 41.21N 100.77W
07/06/2016 M68.00 MPH LINCOLN NE TRAINED SPOTTER
0905 PM TSTM WND GST 5 N NORTH PLATTE 41.21N 100.77W
07/06/2016 M72.00 MPH LINCOLN NE TRAINED SPOTTER
0912 PM HAIL 3 N NORTH PLATTE 41.18N 100.77W
07/06/2016 M1.50 INCH LINCOLN NE NWS EMPLOYEE
70 MPH WINDS.
0914 PM TSTM WND GST 4 NNE NORTH PLATTE 41.19N 100.74W
07/06/2016 M69.00 MPH LINCOLN NE MESONET
0915 PM TSTM WND GST 3 N NORTH PLATTE 41.18N 100.77W
07/06/2016 M78.00 MPH LINCOLN NE NWS EMPLOYEE
0928 PM TORNADO 2 NW BRADY 41.04N 100.39W
07/06/2016 LINCOLN NE PUBLIC
PUBLIC ESTIMATED LOCATION.
0939 PM WILDFIRE 5 W HAYES CENTER 40.51N 101.12W
07/06/2016 HAYES NE EMERGENCY MNGR
SPARKED BY LIGHTNING...THE RAIN PUT IT OUT.
0940 PM TSTM WND GST BROKEN BOW 41.41N 99.64W
07/06/2016 M60.00 MPH CUSTER NE ASOS
&&
SJACOBSLocal storm report, Jul 6, 11:29 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1129 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 6 N NORTH PLATTE 41.22N 100.77W
07/06/2016 E1.75 INCH LINCOLN NE PUBLIC
VIA SOCIAL MEDIA
&&
SNIVELYLocal storm report, Jul 6, 11:52 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1152 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 15 N NORTH PLATTE 41.35N 100.77W
07/06/2016 E1.75 INCH LINCOLN NE NWS EMPLOYEE
&&
SNIVELYSpecial weather statement, Jul 7, 12:10 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1210 AM CDT THU JUL 7 2016 NEZ008>010-070600- HOLT NE-BROWN NE-ROCK NE- 1210 AM CDT THU JUL 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HOLT...SOUTHEASTERN BROWN AND ROCK COUNTIES UNTIL 100 AM CDT... AT 1209 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR AINSWORTH TO 7 MILES EAST OF ROSE...AND MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... AINSWORTH...BASSETT...ATKINSON...STUART...LONG PINE...NEWPORT... AMELIA...ROSE...HOFELD LAKE...SYBRANT...RAVEN... TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...DUFF...JONES LAKE... PONY LAKE AND JOHNSONS CORNER. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 183 BETWEEN MILE MARKERS 150 AND 198. HIGHWAY 20 BETWEEN MILE MARKERS 237 AND 291. LAT...LON 4282 9897 4210 9892 4211 10001 4253 10008 TIME...MOT...LOC 0509Z 262DEG 15KT 4251 9995 4220 9939 CDC
Special weather statement, Jul 7, 12:25 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1225 AM CDT THU JUL 7 2016
NEZ008>010-070615-
HOLT NE-BROWN NE-ROCK NE-
1225 AM CDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KEYA PAHA...WESTERN
HOLT...BROWN AND ROCK COUNTIES UNTIL 115 AM CDT...
AT 1225 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR JOHNSTOWN TO 16 MILES
NORTHEAST OF ROSE...AND MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AINSWORTH...BASSETT...ATKINSON...STUART...LONG PINE...NEWPORT...
JOHNSTOWN...AMELIA...ROSE...HOFELD LAKE...ANTELOPE PEAK...
PINE GLEN STATE WILDLIFE REFUGE...SYBRANT...RAVEN...
TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...DUFF...MARIAVILLE...
JONES LAKE...PONY LAKE AND KELLER PARK STATE RECREATION AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 152 AND 206.
HIGHWAY 20 BETWEEN MILE MARKERS 226 AND 291.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4210 9892 4214 9972 4241 10015 4268 10018
4273 9973 4272 9953 4277 9942 4282 9897
TIME...MOT...LOC 0525Z 265DEG 22KT 4262 10016 4234 9930
CDCThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:01 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 29 min |
| Jul 6, 7:13 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 47 min |
| Jul 6, 7:16 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, McPherson | 29 min |
| Jul 6, 7:16 PM CDT | Tornado Warning | LBF | Cherry | 29 min |
| Jul 6, 7:30 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker | 30 min |
| Jul 6, 7:39 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, McPherson, Thomas | 36 min |
| Jul 6, 7:44 PM CDT | Tornado Warning | LBF | Arthur, McPherson | 31 min |
| Jul 6, 7:46 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 29 min |
| Jul 6, 8:00 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 60 min |
| Jul 6, 8:01 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Hooker, McPherson | 29 min |
| Jul 6, 8:14 PM CDT | Tornado Warning | LBF | Keith, Lincoln, McPherson | 31 min |
| Jul 6, 8:31 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 19 min |
| Jul 6, 8:43 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 32 min |
| Jul 6, 8:46 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Thomas | 29 min |
| Jul 6, 8:59 PM CDT | Special Weather Statement | LBF | Holt | 31 min |
| Jul 6, 9:01 PM CDT | Tornado Warning | LBF | Lincoln | 29 min |
| Jul 6, 9:02 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Loup | 28 min |
| Jul 6, 9:11 PM CDT | Special Weather Statement | LBF | Frontier, Hayes | 49 min |
| Jul 6, 9:11 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 34 min |
| Jul 6, 9:14 PM CDT | Special Weather Statement | LBF | Brown | 46 min |
| Jul 6, 9:26 PM CDT | Special Weather Statement | LBF | Custer | 49 min |
| Jul 6, 9:29 PM CDT | Special Weather Statement | LBF | Holt | 46 min |
| Jul 6, 9:36 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 13 min |
| Jul 6, 9:39 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 36 min |
| Jul 6, 9:45 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 30 min |
| Jul 6, 10:06 PM CDT | Special Weather Statement | LBF | Frontier | 39 min |
| Jul 6, 10:07 PM CDT | Special Weather Statement | LBF | Custer | 23 min |
| Jul 6, 10:13 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 32 min |
| Jul 6, 10:42 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 20 min |
| Jul 7, 12:10 AM CDT | Special Weather Statement | LBF | Brown, Rock | 50 min |
| Jul 7, 1:20 AM CDT | Special Weather Statement | LBF | Holt, Rock | 40 min |
| Jul 7, 6:22 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 53 min |
Nearby
Special Weather Statements in Nebraska, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.